# SDR SWIA201229639

- Difficulty date: February 3, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 25,038 hours, 21,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL CORRODED AT FLOOR SUPPORT LONGERON.  (C-CHECK)  REPAIR PASSENGER DOOR SILL AT FLOOR SUPPORT LONGERON.
